# SDR SIMA200912803

- Difficulty date: May 2, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,306 hours, 22,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 32 WAS FOUND CORRODED.  PERFORMED A 4.8 INCH BY 2.6 INCH.  CUT OUT TO REMOVE THE DAMAGE. FABRICATED A 17.3 INCH BY 3.6 INCH DOUBLER, A 13.5 INCH BY 1.6 INCH FILLER AND TWO SHIMS AND THE OTHER 5.6 INCH BY 1.1 INCH.  CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-00-10 FIGURE 202.  AIRCRAFT RETURNED TO SERVICE.
